# SDR DL767981097

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410117A
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT T/E WEDGE WAS FOUND WITH DELAMINATION ON THE UPPER SURFACE MEASURING 3 X 5.  REPAIR PER ERA 364831-14AD.
